Questions about Finox
I wrote before about I´m starting to have less dense parts on the top of my head. I went to a dermathologist and he confirmed I was starting to have some hair loss. Some parts of my hair are denser than other. According to him, it´s in the beggining. I still have many hair, but some parts are not so dense as others. And since my father and grandfather are bald, well, lucky me, seems I got that gene too…!
So, he recommended me Finox, what of course, contains finasteride. He told me about the side effects, but told me not to worry about less libido or erections problems, since, most of the time, seems to be a psicological issue. The fact is that, one month and a half after taking those pills, I notice nothing about erections or libido. Their are still too much! Looooool
He told me, that, it COULD reverse hair loss, that it would depend on my genetic code. He said: “In the worse scenario, it will only slow your hair loss. The normal will be to stop it and in the best scenario, it MAY even reverse it. That will depende of your body.”
Still, I have two questions:
1 - Does anyway here noticed that, your hair stop falling and even started to grow again?
2 - Does it affects PE gains?
Start: 07/09/08 - BPEL: 6.75"; NBPEL: 6.2"; EG: 4.75"; STOPED for several times.
----- Current/Restart: - BPEL: ~ 7"; NBPEL: ~ 6.4"; EG: 4.85";
Final Goal - NBPEL: ≥ 7.5"; EG: ≥ 5.5";